# SDR UALA2011112906534

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED 4FT BELOW F/O'S NR 2 WINDOW, INLINE WITH WINDOW AND AOA SENSOR.  DENT IS 2.5 INCHES LONG AXIS AND .125" IN DEPTH.  CTR HAS CREASE OR GOUGE.  DAMAGE IS APPROX STA 297 BETWEEN RT STRINGER 14 & S14-D WITH NO FRAME CONTACT.  CUT OUT DAMAGE TO 1 INCH FOR PREPARATION FOR SRM 53-00-01 REPAIR 7. CONT OF AMIS ITEM 2382014 :ACP HFEC FOR DAMAGE REMOVAL.  VERIFIED ALL DAMAGE REMOVED.  REPAIRED PER SRM 53-00-01 REPAIR 7 TIME LIMITED EXTERNAL REPAIR REQUIRES RECHECK AT 1000 CYCLES AND REPLACEMENT AT 6000 CYCLES  REPAIRED IAW 747EN- 53-0367."  HFEC, NO CRACK.  MFG AND INSTALLED REPAIR.
